# SDR IPXA2015090493107

- Difficulty date: September 3, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 55,323 hours, 9,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"EMERGENCY LT BATTERY 1 LO" R & R EMERGENCY BATTERY PACK IAW AMM 33-51-01. OPS CHECKED IAW 33-51-01-700-802.
